# SDR DALA1128603310

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-1959 FR29, FR33 CORRODED. CORROSION REMOVED AS PER SRM 51-74-00. FR29 MATERIAL REMOVED 0.042" (L-1"XW-0.5"), FR33 MATERIAL REMOVED 0.040" (L=1"XW-0.5").  ORG THK 0.180" FOUND OUT OF LIMIT PER SRM 53-00-15 FIG 102. DAMAGED SEAT TRACK REMOVED AND REPLACED PER SRM 51-42-11.
